REAL

Null controllability for a singular heat equation with a memory term

Allal, Brahim and Fragnelli, Genni and Salhi, Jawad (2021) Null controllability for a singular heat equation with a memory term. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (14). pp. 1-24. ISSN 1417-3875

[img]
Preview
Text
p8677.pdf

Download (544kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 22 Apr 2021 14:16
Last Modified: 22 Apr 2021 14:16
URI: http://real.mtak.hu/id/eprint/124380

Actions (login required)

Edit Item Edit Item